# SDR 9WGA2014082501

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 71,714 hours, 14,179 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PUMP OFF ALERT.  TROUBLESHOOTING REVEALED SEVERAL BURNED AREAS OF WIRING HARNESS ABOVE TAIL FUEL TANK.
